# SDR UPS09M54501

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB72762
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DELAMINATION DAMAGE ON RT WING I/B LEADING EDGE FILLET PANEL.  C/W EO MD11-5730-31467-D REF NRC 268556 FOR JOB COMPLETION AND DEFERRAL CLEARING ACTION.
